# SDR LR7A2024090303566

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: LS52103
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS597 MLG BEAM REQUIRES REINFORCEMENT AT LBL65L, WL140-160. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-31.    DRC# 0142.
